# SDR DHL2001721006

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERSPEED WARNING SOUNDED ON CLIMBOUT APPROX 10 KTS BEFORE BARBER POLE AND STICK SHAKER SOUNDED ON DESCENT AT 210 KTS CLEAN CONFIGURATION.  PERF ADJ/ TEST STALL WARNING SYS PER MM 34-18-01.  OPS CKS NORMAL.  PLACED BOTH MACH METERS (CAPT & F/O ) TO MODE B.  PERF PITOT STATIC CK.  OPS CHECKS NORMAL.
